# SDR SIMA20190205001

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 35,097 hours, 30,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PROX LIGHT STRIP BETWEEN SEATS 7 THROUGH 9 INOP. REMOVED AND REPLACED FLOOR EMERGENCY PROX LIGHTS STRIP BETWEEN SEATS 7 THROUGH 9 IAW AMM 33-50-12. OPS CHECK GOOD.
